# SDR SIMA20130904011

- Difficulty date: September 4, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,312 hours, 20,196 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NEAR AFT DOOR SEAL AND OVERSIZED AFT DOOR SEAL RIVET HOLES FOUND DURING ACCOMPLISHMENT OF EO-CR-32AD-123.  R & R LT MLG INBD DOOR ASSY.
